# SDR FDEA201610253688

- Difficulty date: October 25, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N654FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 738
- Aircraft time: 31,723 hours, 16,793 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Part number: 0851HV
- Part serial: 342703
- Condition: Failed
- Location: Pitot/Static Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

REJECTED TAKEOFF ROLL BECAUSE CAPT AIRSPEED INDICATOR IN PFD INOP.  WHEN F/O CALLED 80 KNTS CAPT SIDE STUCK AT 30 KNOTS BUT WAS GETTING TREN ARROW.  PERFORMED CAPT'S PITOT SYSTEM TEST, SYSTEM OPS NORMAL.  REMOVED  NR 1 ADC AND CAPT'S PITOT TUBE AND BLOW OUT PITOT LINE.  THEN  REPLACED CAPT'S ADC AND PITOT PROBE WITH THE NEW PARTS AND  PERFORMED SYSTEM TEST AND LEAK CK AT 90 KNOTS AND THEN TO 250 KNOTS.  SYSTEM OPS NORMAL.  A/C OK FOR  SERVICE IN REF TO AMM 34-11-15-04  AND  34-1134-04.
